Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Inscribing n-Dimensional Sets in a Regular n-Simplex

David Gale
Proceedings of the American Mathematical Society
Vol. 4, No. 2 (Apr., 1953), pp. 222-225
DOI: 10.2307/2031795
Stable URL: http://www.jstor.org/stable/2031795
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Inscribing n-Dimensional Sets in a Regular n-Simplex
Preview not available

Page Thumbnails

  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225